# SDR UPS05844115

- Difficulty date: February 19, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON 14R CRACKED UNDER CANTED FRAME AT STA 1756.  REMOVED LONG SECTION, END FITTING, CLIP.  FAB REPLACEMENT LONG SECTION (S1616757 EXTRUSION), 2 STRAPS (SHT7075T6-.080), SPLICE FITTING ON SVC ORDER 7034949 (S2645716 EXTRUSION).  INSTALLED ALL PARTS REF SRM 53-2-2 FIG 10, 51-1-20D, 51-1-21, 51-1-8, DWG DC8-53B-009, NDTSPM06-10-01.001, DPS4.707.
